MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; DRIVER, 3.5MM POWER HEX RSP

ENCORE MEDICAL L.P. DJO SURGICAL; DRIVER, 3.5MM POWER HEX RSP
Catalog Number 804-03-022
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Instrument failure - using this driver to put in the baseplate and the tip of the driver broke off into the implant, broken fragmented pieces left in the patient.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Additional Manufacturer Narrative
See d4 lot number, h4, h6, h10 and h11.Complaint has been evaluated and is similar to report number 1644408-2024-02007; 804-03-022, s303-broke/cracked/damaged, instrument failure.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.Rma examination: the reported instrument was returned to surgical, and examination shows the tip broken off confirming the event.

Brand Name
DJO SURGICAL
Common Device Name
DRIVER, 3.5MM POWER HEX RSP
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key21915075
Report Number1644408-2025-00511
Device Sequence Number7109352
Product Code HWR
UDI-Device Identifier00888912147989
UDI-Public00888912147989
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number804-03-022
Device Lot Number427002L06
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer09/05/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown